Alert archive / Louisiana / Tornado Warnings in 2010

Tornado Warning 20, NWS New Orleans, LA

June 3, 2010Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Jun 3, 2010, 7:20 PM CDT for Saint Tammany Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2010, 7:20 PM CDT (00:20 UTC)
Expired
Jun 3, 2010, 7:52 PM CDT
In force
32 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Saint Tammany Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1843 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1843 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

434 
WFUS54 KLIX 040020
TORLIX
LAC103-040100-
/O.NEW.KLIX.TO.W.0020.100604T0020Z-100604T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
720 PM CDT THU JUN 3 2010

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...MANDEVILLE...COVINGTON...

* UNTIL 800 PM CDT

* AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A WATERSPOUT OVER THE NORTH 
PART OF LAKE PONTCHARTRAIN NEAR MANDEVILLE...MOVING NORTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MADISONVILLE...ABITA SPRINGS...SUN AND BUSH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3065 8987 3025 8996 3025 8998 3026 9000
      3030 9000 3031 9004 3035 9008 3036 9013
      3037 9017 3068 9016
TIME...MOT...LOC 0020Z 186DEG 17KT 3033 9006

$$

MNK
2 follow-up statements
437 
WWUS54 KLIX 040042
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
742 PM CDT THU JUN 3 2010

LAC103-040100-
/O.CON.KLIX.TO.W.0020.000000T0000Z-100604T0100Z/
ST. TAMMANY LA-
742 PM CDT THU JUN 3 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
ST. TAMMANY PARISH...

AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED NEAR ABITA SPRINGS...OR
NEAR MANDEVILLE...MOVING NORTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUSH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3035 8994 3036 9001 3037 9006 3039 9010
      3042 9009 3063 9006 3061 8988 3049 8991
TIME...MOT...LOC 0042Z 186DEG 13KT 3041 9003

$$

MNK
680 
WWUS54 KLIX 040052
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
752 PM CDT THU JUN 3 2010

LAC103-040102-
/O.CAN.KLIX.TO.W.0020.000000T0000Z-100604T0100Z/
ST. TAMMANY LA-
752 PM CDT THU JUN 3 2010

...THE TORNADO WARNING FOR CENTRAL ST. TAMMANY PARISH IS CANCELLED...
THE THUNDERSTORM IS NO LONGER SHOWING SIGNS OF ROTATION ASSOCIATED 
WITH A TORNADO. 

LAT...LON 3035 8994 3036 9001 3037 9006 3039 9010
      3042 9009 3063 9006 3061 8988 3049 8991
TIME...MOT...LOC 0052Z 186DEG 17KT 3048 9004

$$

MNK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 3, 3:01 PM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jun 3, 3:01 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
301 PM CDT THU JUN 3 2010

.SYNOPSIS...
A BROAD UPPER LOW OVER EAST TEXAS WILL CONTINUE TO GENERATE
SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS EVENING. A TROUGH
APPROACHING AND CROSSING THE AREA FRI AND SAT WILL BRING A RENEWED
THREAT OF THUNDERSTORMS. BEHIND THE TROUGH ON SUNDAY WEAK RIDGING
WILL BEGIN TO BUILD IN ALLOWING FOR LIMITED CLEARING AND WARMING
TEMPERATURES.

&&

.SHORT TERM...
CONVECTION WILL SLOWLY TAPER THIS EVENING AS THE BAND THAT MOVED
THROUGH THE AREA TODAY EJECTS OUT TO THE NORTH. LINGERING CLOUDS
FROM THIS BAND WILL LIKELY REMAIN THROUGH THE NIGHT. THE UPPER LOW
OVER E TX THIS EVENING WILL PUSH INTO THE AREA SAT AS A TROF ALONG
THE JET PULLS THE LOW TO THE EAST. MODELS AGREE THAT THE APPROACH
AND PASSAGE OF THE TROF WILL BRING MORE INSTABILITY ACROSS THE
REGION...YIELDING CONTINUED CONVECTION DURING THE DAYTIME FRI THEN
DIMINISHING SOMEWHAT ON SAT. THE LATTER HALF OF THE WEEKEND WILL
BRING A WEAK RIDGE BUILDING OVER THE AREA YIELDING INCREASING
TEMPS. OVERALL LITTLE CHANGE WAS MADE TO THE ONGOING FORECAST. BFG

.LONG TERM...
FOR NEXT WEEK A WARMER DRIER PATTERN WILL PREVAIL AS A WEAK RIDGE
SETS UP OVER THE AREA. MODELS DIFFER ON THE LONG RANGE SOLN WITH
THE GFS BRINGING A TOUGH/FRONT INTO THE AREA AROUND THU. THE ECMWF
ON THE OTHER HAND CONTINUES TO BE THE FAVORED SOLN WITH A MORE
ZONAL PATTERN ACROSS THE NORTHERN PORTIONS OF THE US. THIS PATTERN
WILL MAINTAIN A WARMER DRIER PATTERN FOR THE WEEK. THOUGH A ECWMF
IN THE PREFERRED MODEL FOR THE LONG RANGE...WILL STILL LEAVE SOME
KIND OF POPS IN AS CONFDC IS LOW DUE TO MODEL RUN DIFFERENCES. BFG

&&

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE
TERMINALS THIS EVENING...WITH VFR CONDITIONS OUTSIDE OF THESE STORMS
AND MVFR OR EVEN IFR CONDITIONS WITHIN THEM. LATEST GFS AND NAM
CONTINUE TO INDICATE A SURFACE LOW VERY SLOWLY TREKKING EASTWARD
FROM THE SABINE RIVER FRIDAY MORNING...WHICH WILL RESULT IN ANOTHER
ROUND OF SHRA AND TSRA ACROSS THE AREA FRIDAY. 95/DM

&&

.MARINE...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER
THE COASTAL WATERS THIS EVENING...BUT SHOULD TAPER OFF A BIT AFTER
SUNSET. LATEST MODEL GUIDANCE CONTINUES TO INDICATE THAT A SLOW
MOVING LOW WILL TREK EASTWARD ACROSS LOUISIANA OVER THE NEXT DAY OR
TWO. THIS WILL CONTINUE TO RESULT IN ONSHORE FLOW AND A CHANCE OF
SHOWERS AND THUNDERSTORMS OVER THE WATERS. BASED ON CURRENT
CONDITIONS...HAVE INCREASED WIND SPEEDS FOR THE FIRST FEW PERIODS.
HAVE ALSO ADJUSTED WIND DIRECTION BASED ON THE FORECAST TRACK OF THE
LOW...NEARLY ALL COASTAL WATERS WILL MAINTAIN A SOUTHERLY COMPONENT
TO THE WIND THROUGH THE FORECAST PERIOD. 95/DM

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  70  87  71  91 /  30  60  40  50
BTR  73  89  74  93 /  40  60  40  50
ASD  72  87  74  91 /  40  60  40  50
MSY  75  88  76  91 /  40  60  40  50
GPT  73  86  77  90 /  40  60  30  50
PQL  71  88  74  89 /  40  60  40  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 3, 11:07 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1107 AM CDT THU JUN 3 2010

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-041615-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
1107 AM CDT THU JUN 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MARINE HAZARDS...
SMALL CRAFT WILL NEED TO EXERCISE CAUTION OVER THE OUTER COASTAL
WATERS THIS AFTERNOON. WINDS OF 15 TO 20 KNOTS WILL GRADUALLY
EASE DURING THIS AFTERNOON. HOWEVER...SCATTERED TO NUMEROUS
THUNDERSTORMS WILL CONTINUE THROUGH THE AREA INTO THE EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY STRONG
WIND GUSTS OVER 34 KNOTS AND VERY ROUGH SEAS IN THE VICINITY OF
THE THUNDERSTORMS. WATERSPOUTS WILL BE A THREAT POTENTIAL WITH
THESE CELLS.

THUNDERSTORMS...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS AFTERNOON
AND INTO THE EVENING HOURS. A FEW OF THE STRONGER STORMS WILL
PRODUCE GUSTY WINDS OF UP TO 40 TO 50 MPH AND SMALL HAIL...BUT THE
MAIN RISKS WILL BE FREQUENT LIGHTNING STRIKES AND VERY HEAVY
RAINFALL. ISOLATED RAIN AMOUNTS OF 3 TO 4 INCHES WILL BE POSSIBLE
UNDER THE STRONGEST STORMS.

RIVER FLOODING...
MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND
THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP...MAINLY DURING
THE AFTERNOON AND EVENING HOURS FRIDAY. A FEW OF THE STRONGER
STORMS WILL PRODUCE GUSTY WINDS OF UP TO 40 TO 50 MPH AND SMALL
HAIL...BUT THE MAIN RISKS WILL BE FREQUENT LIGHTNING STRIKES AND
VERY HEAVY RAINFALL. ISOLATED RAIN AMOUNTS OF 2 TO 4 INCHES WILL
BE POSSIBLE UNDER THE STRONGEST STORMS. AREAL COVERAGE OF
THUNDERSTORMS WILL DECREASE SATURDAY AND SUNDAY.

MARINE HAZARDS...
SCATTERED TO NUMEROUS THUNDERSTORMS MAY PRODUCE LOCALLY STRONG
WIND GUSTS OVER 34 KNOTS AND VERY ROUGH SEAS FRIDAY.

HEAT...
HIGH PRESSURE WILL BRING HOTTER WEATHER INTO THE AREA OVER THE
WEEKEND INTO EARLY NEXT WEEK. ALONG WITH SLIGHTLY HIGHER
HUMIDITY...THIS WILL ALLOW HEAT INDICES TO NEAR 105 DEGREES DURING
THE HEAT OF THE AFTERNOON SUNDAY THROUGH WEDNESDAY.

RIVER FLOODING...
MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND
THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE THROUGH THE
MIDDLE OF NEXT WEEK...AND BEYOND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 3, 2:06 PM CDT, 5 hours 14 minutes before
LAZ039-040-MSZ077-032000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
206 PM CDT THU JUN 3 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING WASHINGTON
PARISH...PEARL RIVER COUNTY...ST. TAMMANY PARISH...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 13 MILES WEST OF PICAYUNE...OR ABOUT
5 MILES SOUTH OF BUSH...MOVING NORTH AT 10 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...BUSH...SUN...ENON...BOGALUSA AND CROSSROADS

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 3, 2:50 PM CDT, 4 hours 30 minutes before
LAZ039-MSZ070-071-032045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
250 PM CDT THU JUN 3 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING WASHINGTON
PARISH...PIKE COUNTY...WALTHALL COUNTY...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES SOUTH OF FRANKLINTON...OR OVER
THE SOUTH HALF OF WASHINGTON PARISH...MOVING NORTH AT 20 TO 25 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...FRANKLINTON...MOUNT HERMAN...DEXTER...TYLERTOWN AND MAGNOLIA

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 3, 3:10 PM CDT, 4 hours 10 minutes before
LAZ062-064-032045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
310 PM CDT THU JUN 3 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING ST.
BERNARD PARISH...ORLEANS PARISH...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR EAST NEW ORLEANS...MOVING
NORTHWEST AT 10 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...EAST NEW ORLEANS

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 35 TO 40
MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.
Special weather statement, Jun 3, 4:11 PM CDT, 3 hours 9 minutes before
LAZ038>040-058-032215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
411 PM CDT THU JUN 3 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING
WASHINGTON PARISH...TANGIPAHOA PARISH...ST. JOHN THE BAPTIST
PARISH...ST. TAMMANY PARISH...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 9 MILES SOUTHWEST OF MANDEVILLE...OR
ABOUT 9 MILES SOUTH OF MADISONVILLE...MOVING NORTHWEST AT 20 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...MANDEVILLE...MADISONVILLE...ABITA SPRINGS...COVINGTON...
PONCHATOULA...ROBERT...TICKFAW...HAMMOND AND FOLSOM

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 3, 4:50 PM CDT, 2 hours 30 minutes before
LAZ037-038-040-050-032245-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
450 PM CDT THU JUN 3 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING LIVINGSTON
PARISH...TANGIPAHOA PARISH...ST. HELENA PARISH...ST. TAMMANY
PARISH...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 9 MILES SOUTHEAST OF HAMMOND...OR
ABOUT 4 MILES SOUTH OF ROBERT...MOVING NORTH AT 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...PONCHATOULA...ROBERT...HAMMOND...TICKFAW...INDEPENDENCE...
WILMER...ROSELAND...MONTPELIER AND AMITE

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO 35 TO 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME OVER HAMMOND AND ROBERTS...RESULTING IN PONDING
OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Jun 3, 6:00 PM CDT, 1 hour 20 minutes before
LAZ036-037-048>050-040000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
600 PM CDT THU JUN 3 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING EAST
FELICIANA PARISH...LIVINGSTON PARISH...EAST BATON ROUGE PARISH...ST.
HELENA PARISH...ASCENSION PARISH...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 13 MILES SOUTHEAST OF DENHAM
SPRINGS...OR ABOUT 8 MILES SOUTH OF LIVINGSTON...MOVING NORTH AT 15
MPH. THIS CLUSTER OF STORM WILL REDUCE VISIBILITY VALUES FOR MOTORISTS
ON INTERSTATE 12 AND HIGHWAY 190 BETWEEN DENHAM SPRINGS AND
LIVINGSTON.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...WALKER...LIVINGSTON...DENHAM SPRINGS...WATSON...GREENWELL
SPRING...MONTPELIER...SLAUGHTER AND PRIDE.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:06 PM CDTAreal Flood AdvisoryLIXSaint Tammany114 min
Jun 3, 7:20 PM CDTSpecial Marine WarningLIX25 min
Jun 3, 7:27 PM CDTFlash Flood WarningLIXSaint Tammany3 hr
Jun 3, 8:05 PM CDTSpecial Marine WarningLIX31 min
Jun 3, 8:27 PM CDTSpecial Marine WarningLIX48 min
Jun 3, 9:26 PM CDTSpecial Marine WarningLIX49 min
Jun 3, 10:15 PM CDTSpecial Marine WarningLIX45 min
Jun 4, 2:52 AM CDTSmall Craft AdvisoryLIX19 hr
Jun 4, 7:37 AM CDTSpecial Marine WarningLIX38 min
Jun 4, 8:31 AM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge59 min
Jun 4, 8:38 AM CDTSpecial Marine WarningLIX52 min
Jun 4, 9:26 AM CDTSpecial Marine WarningLIX79 min
Jun 4, 10:59 AM CDTSpecial Marine WarningLIX91 min
Jun 4, 11:06 AM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, Iberville, Livingston, Saint James, West Baton Rouge2 hr
Jun 4, 12:21 PM CDTSpecial Marine WarningLIX54 min
Jun 4, 1:38 PM CDTSpecial Marine WarningLIX67 min
Jun 4, 2:03 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans27 min
Jun 4, 2:25 PM CDTSpecial Marine WarningLIX35 min
Jun 4, 2:30 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Tammany, Washington60 min
Jun 4, 2:53 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington67 min
Jun 4, 3:14 PM CDTSevere Thunderstorm WarningLIXWashington58 min

Nearby

Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.